This topic might have been brought up already but...
I have started having troubles when performing, I don't drink or smoke nor do I work out but I'm not overweight I'm 32 and weight 179 lbs. I get hard but sometimes during the session my erection would start going soft, sometimes it would stay hard, sometimes I would finish soon and sometimes it would take a while to get done to the point is not enjoyable for me anymore ( if anybody relates to that )
I remember when I was younger and would be able to finish and get hard right away again, those days are gone.i just went to my doctor and told him that, I asked if he would recommend using Viagra or any of those, he said no, it might be something mental or psychological, that I need to have a supportive partner and all that.
I also have watched porn, we all do, since I can remember the joys of masturbation, I went from vanilla porn to everything in between, except for stuff that could put anyone in jail.
I have tried Viagra ( one session) and Cialis (one session) I didn't feel nothing, if anything I think they made me not want to get hard.
Any of you have any advice or gone through something like this, even in your civilian life?